# SDR CALA9901751

- Difficulty date: December 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER T-CHORD AT STA 1130, BL 0 TO O/B RT SIDE.  THE FLOORBEAM WAS REPAIRED IAW ECRA 5310-03965 AND EA 27-5310-2-A0548.
